MathSciNet Relay Station
MathSciNet bibliographic data
MR1363809 53C21 (35J60)
Ratto, Andrea; Rigoli, Marco; Setti, Alberto G. On the Omori-Yau maximum principle and its applications to differential equations and geometry. J. Funct. Anal. 134 (1995), no. 2, 486–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement